# SDR AALA202412044587

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 12,147 hours, 4,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 16C IS BROKEN AND JUST HANGING BY THE WIRES. RSECURED EMERGENCY LIGHT ON SEAT 16C AND PERFORMED OPERATIONAL CHECK GOOD. PER AMM 33-51-00.
